# SDR QXEA2025022100047

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 15,883 hours, 10,749 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON ENTERING THE AIRPLANE BEFORE REPOWERING THE AIRPLANE THERE WAS MODERATE ACIDIC BURING SMELL THROUGHOUT THE AIRPLANE. REMOVED FROM SERVICE. PERFORMED FIM TASK 21-20-00-810-801-A REF PREV LOGPAGE FOR LH RECIRC FAN CB FOUND TRIPPED AND DEFERRAL OF SYSTEM. PILOT COMPLETED M-744. SMELL NO LONGER PRESENT IN CABIN. NO PARTS REPLACED. RETURNED TO SERVICE.
